MAUDE Adverse Event Report: ROHO, Inc. ROHO High Profile Single Compartment Cushion with Sensor Ready Technology; Wheelchair Cushion

ROHO, Inc. ROHO High Profile Single Compartment Cushion with Sensor Ready Technology; Wheelchair Cushion
Model Number 1R89H-CA-SR
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury

Brand Name
ROHO High Profile Single Compartment Cushion with Sensor Ready Technology
Common Device Name
Wheelchair Cushion
Manufacturer (Section D)
ROHO, Inc.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, Inc.
1501 south 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
+1(618)541-2901
MDR Report Key50262046
Report Number3008630266-2026-00006
Device Sequence Number18675925
Product Code KIC
UDI-Device Identifier00613732088002
UDI-Public(01)00613732088002
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1R89H-CA-SR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight150 LB